Snake theorems for monosplines with multiple nodes
Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 131-141
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_2_a16,
author = {E. V. Tishkin},
title = {Snake theorems for monosplines with multiple nodes},
journal = {Matemati\v{c}eskie zametki},
pages = {131--141},
year = {1991},
volume = {50},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a16/}
}
E. V. Tishkin. Snake theorems for monosplines with multiple nodes. Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 131-141. http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a16/